# SDR P5CA9701544

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Doors
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING AND TEAR DAMAGE ON LEFT WING GEAR WHEEL WELL DOORS AT AFT ENDS.  DAMAGED PARTS REMOVED AND REPLACED PER BAC SRM 51-10-03 AND 51-30-02.
